Uniformly Random Attractor for the Three-Dimensional Stochastic Nonautonomous Camassa-Holm Equations
Zhehao Huang and
Zhengrong Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-17
Abstract:
We consider the uniformly random attractor for the three-dimensional stochastic nonautonomous Camassa-Holm equations in the periodic box in this paper. We associate with the concepts of uniform attractor and random attractor and produce the concept of uniformly random attractor for a process. Then we establish the existence of the uniformly random attractor in and for the equations.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/492847.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/492847.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:492847
DOI: 10.1155/2013/492847
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().